Journal of Operator Theory
Volume 35, Issue 1, Winter 1996 pp. 191-201.
On the stability of semi-Fredholm operatorsAuthors: Mostafa Mbekhta
Author institution: Universite des Sciences et Technologies de Lille, U.R.A. D 751 CNRS “GATâ€, U.F.R. de Mathematiques, F-59655 Villeneuve d’Ascq Cedex, FRANCE and Universite de Galatasaray, Ciragan cad no. 102, Ortakoy, 80840 Istanbul, TURQUIE
Summary: We give some stability results for the “nullity†and “deficiency†of semi-Fredholm operators. We also give characterizations of the operators that are bounded from below (resp. surjective) in terms of the stability of the “nullity†(resp. the “deficiencyâ€), as well as a generalization of the “punctured neighbourhood theoremâ€.
Contents Full-Text PDF